# SDR DALA2025031001817

- Difficulty date: March 8, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N115DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50034
- Aircraft time: 14,911 hours, 6,968 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 4143A000004
- Part serial: 4143A00LI000235
- Condition: Faulty
- Location: Zone 700
- Part time: 14,897 hours, 6,961 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 8115 - DIV - TO LAX DUE TO "NORM BRAKE FAIL MESSAGE". REPLACED LANDING GEAR CONTROL LEVER. (LP# 6875590)
